# SDR SWAA2024060397083

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 61,654 hours, 36,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H SIDE SLIDE OVERWING EMERGENCY LIGHT INOP<[01] RELAMPED L/H SIDE SLIDE OVERWING EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK GOOD
